# SDR FDEA201102040471

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FXSRM5300071
- Condition: Misrepaired
- Location: Bs 1280 S11-13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REWORK OF NR N01483, REWORK REQUIRED ON FRAME, STA 1280 BETWEEN S11R AND S13R DUE TO REPAIR INSTALLED IAW INCORRECT SRM.  R & R REPAIR AT STA 1280, BETWEEN S11R AND S13R IAW SRM 53-00-07, FIG 201, DETAIL 1 REPAIR 3.  MAJOR REPAIR.
